American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.62) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Raymond Johnson. A priori estimates and unique continuation theorems for second order parabolic equations . Trans. Amer. Math. Soc. 158 (1971) 167-177. MR 0277897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Denson Hill. A method for the construction of reflection laws for a parabolic equation . Trans. Amer. Math. Soc. 133 (1968) 357-372. MR 0235287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacob Feldman. On the Schr\"odinger and heat equations for nonnegative potentials . Trans. Amer. Math. Soc. 108 (1963) 251-264. MR 0160264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Doris S. Stockton. Singular parabolic partial differential equations with time dependent coefficients . Trans. Amer. Math. Soc. 105 (1962) 475-495. MR 0140846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1